A Method to Find the Membership Functions of Maximum and Minimum of Fuzzy Numbers

Authors

  • Shapla Shirin Department of Mathematics University of Dhaka, Dhaka

DOI:

https://doi.org/10.3329/ganit.v30i0.8506

Keywords:

Continuous fuzzy number, piece-wise continuous fuzzy number, Maximum (MAX) and Minimum (MIN) of fuzzy number, core, ?-cut, bounded increasing and bounded decreasing functions, membership function

Abstract

In this paper, a new approach for computation of membership functions of the maximum and minimum of more than two upper semi-continuous fuzzy numbers has been introduced. This method is also applicable for piece-wise continuous fuzzy numbers or the fuzzy numbers which are only continuous from right or only continuous from left. The core of fuzzy numbers should have a singleton set.

Keywords: Continuous fuzzy number; piece-wise continuous fuzzy number; Maximum (MAX) and Minimum (MIN) of fuzzy number; core; α-cut; bounded increasing and bounded decreasing functions; membership function.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 30 (2010) 89-99 

DOI: http://dx.doi.org/10.3329/ganit.v30i0.8506

Downloads

Download data is not yet available.
Abstract
810
PDF
630

Downloads

How to Cite

Shirin, S. (2011). A Method to Find the Membership Functions of Maximum and Minimum of Fuzzy Numbers. GANIT: Journal of Bangladesh Mathematical Society, 30, 89–99. https://doi.org/10.3329/ganit.v30i0.8506

Issue

Section

Articles